RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaposhnikov, Igor' Gavrilovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:880
Abstract pages:1359
Full texts:638
References:93
Doctor of technical sciences

http://www.mathnet.ru/eng/person27897
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/293507

Publications in Math-Net.Ru
2004
1. I. G. Shaposhnikov, “Homomorphic relations of multibase universal algebras”, Diskr. Mat., 16:4 (2004),  134–148  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:6 (2004), 555–567
2. I. G. Shaposhnikov, “On some systems of generators of symmetric and alternating groups admitting a simple programmed realization”, Diskr. Mat., 16:1 (2004),  114–120  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:1 (2004), 103–110
2000
3. G. A. Karpunin, I. G. Shaposhnikov, “Crossed homomorphisms of finite algebras with a scheme of binary operators”, Diskr. Mat., 12:2 (2000),  66–84  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:2 (2000), 183–202
1999
4. I. G. Shaposhnikov, “Congruences of finite multibase universal algebras”, Diskr. Mat., 11:3 (1999),  48–62  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:4 (1999), 403–418
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020